American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Stamatis Koumandos and Martin Lamprecht. Complete monotonicity and related properties of some special functions. Math. Comp. 82 (2013) 1097-1120.
Abstract, references, and article information   
View Article: PDF

[2] Horst Alzer. Some gamma function inequalities . Math. Comp. 60 (1993) 337-346. MR 1149288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joaquin Bustoz and Mourad E. H. Ismail. On gamma function inequalities . Math. Comp. 47 (1986) 659-667. MR 856710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burnett Meyer. Some inequalities for elementary mean values . Math. Comp. 42 (1984) 193-194. MR 725994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Ernest Wilkins and Theodore R. Hatcher. The maximum of a quasismooth function . Math. Comp. 41 (1983) 573-589. MR 717704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Kershaw. Some extensions of W. Gautschi's inequalities for the gamma function . Math. Comp. 41 (1983) 607-611. MR 717706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1